# SDR FDEA202011172888

- Difficulty date: November 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA744613
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 231DF FOUND DELAMINATED AT STATION 495 TO STATION 595.  DELAMINATED FLOOR PANEL NR 231DF AT CABIN STATION 495 TO STATION 595  REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL NR 231DF FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL NR 231DF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
